# SDR P5CA2022072600162

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 43,745 hours, 6,506 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH W L/E BEAM VERTICAL WEB FOUND CRACKED AT ILES 518 TO ILES 523( RH W L/E NOSE BEAM VERTICAL WEB ILES 518 TO ILES 523 CRACK AREAS REPAIRED IWA RI-57-41-15746 REV A.  )
